# SDR UPS98826488

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 56422051
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, LT WING T/E THE LWR REAR SPAR TO AUX SPAR TIE FITTING IS CRACKED.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT FITTING IAW DHC SK- 803-491 WITH REF TO UPS EO DC8-5720-10228-E.
